MAUDE Adverse Event Report: RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported that a patient was implanted with a light adjustable lens (lal, sn (b)(6), +22.5d) in the sulcus and underwent concurrent descemet membrane endothelial keratoplasty (dmek) on (b)(6) 2025.The patient waited several months before starting light treatments.Upon return to clinic on (b)(6) 2025, the lens was noted to be partially dislocated from the sulcus.A secondary procedure was performed on (b)(6) 2025 to reposition the lens.On (b)(6) 2025, the patient reported blurry vision and shadowing prior to completing their first light adjustment.During the next visit on (b)(6) 2025, approximately 7 months after implantation, the treating physician noted possible polymerization of the lens.Despite patient complaints of blurry vision, final lock-in was completed on (b)(6) 2025.On (b)(6) 2026, the lal was explanted due to visual disturbances secondary to iol changes consistent with polymerization.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163-159
MDR Report Key24270011
Report Number3012712027-2026-00037
Device Sequence Number21511447
Product Code PZK
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-007833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient RaceWhite